| Model Number |
1688TC/40 |
| Medical Device Problem Codes |
High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's right atrial (ra) lead had high pacing impedance and was oversensing noise leading to inappropriate automatic mode switch (ams).The patient was asymptomatic.No intervention was performed.The patient was stable throughout.